# SDR IPXA2024121990371

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 71,181 hours, 23,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING PANEL 561GB LEADING EDGE HAS SEPARATION WITH RIVETS PULLED THROUGH. MARKED WITH TAPE. REPLACED DAMAGED WIGGLE PLATES WITH 113T1663Y1013, 113T1663-1037 AND 113T1663Y1009 IAW BOEING SRM 51-40-02.
